# SDR 05035632

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Inoperative
- Location: Trim Disconnect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB AND MACH TRIM FAILURE ON CLIMBING PHASE.  MX REPLACED DISCONNECT SWITCHES.
